Alert archive / Texas / Tornado Warnings in 2023

Tornado Warning 9, NWS Lubbock, TX

June 21, 2023Cottle County, Dickens County, King County, Texas

NWS Lubbock, TX issued this tornado warning at Jun 21, 2023, 8:55 PM CDT for Cottle County, Dickens County, King County, Texas. It was in force for 65 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 21, 2023, 8:55 PM CDT (01:55 UTC)
Expired
Jun 21, 2023, 10:00 PM CDT
In force
65 min
Issued by
NWS Lubbock, TX
Area
Storm-based polygon
Tornado
Observed
Damage threat
Considerable
Hail
2.75 in

Counties Cottle County, TX, Dickens County, TX, King County, TX

The radar

The Lubbock radar (KLBB), 110 km from the middle of the area, began a volume at 01:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 21, 9:20 PM CDTTORNADO8 E Dickens, TX
Jun 21, 9:20 PM CDTTORNADO8 E Dickens, TX
Jun 21, 9:20 PM CDTTORNADO8 E Dickens, TX
Jun 21, 9:34 PM CDTTSTM WND GST 6710 Wsw Guthrie, TX
Jun 21, 9:34 PM CDTTSTM WND GST 6710 Wsw Guthrie, TX
Jun 21, 9:34 PM CDTTSTM WND GST 6710 Wsw Guthrie, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 25 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 21, 7:00 PM CDTTornado WatchSPC5 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 1.9 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2023-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2522 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2023-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 121 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2522 J/kg
Mixed-layer CIN
-38 J/kg
Mixed-layer LCL
1886 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
121 m²/s²
0-3 km storm-relative helicity
208 m²/s²
Significant tornado parameter
0.2
Supercell composite
11.3

Open this sounding in Storm Lab

The text

As transmitted.

228 
WFUS54 KLUB 220155
TORLUB
TXC101-125-269-220300-
/O.NEW.KLUB.TO.W.0009.230622T0155Z-230622T0300Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Lubbock TX
855 PM CDT Wed Jun 21 2023

The National Weather Service in Lubbock Texas has issued a

* Tornado Warning for...
  Eastern Dickens County in northwestern Texas...
  Southwestern King County in northwestern Texas...
  Southwestern Cottle County in northwestern Texas...

* Until 1000 PM CDT.

* At 855 PM CDT, a confirmed large and extremely dangerous tornado
  was located 9 miles east of Afton, or 12 miles northeast of
  Dickens, moving south at 25 mph.

  This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!

  HAZARD...Damaging tornado.

  SOURCE...Weather spotters confirmed tornado.

  IMPACT...You are in a life-threatening situation. Flying debris 
           may be deadly to those caught without shelter. Mobile 
           homes will be destroyed. Considerable damage to homes, 
           businesses, and vehicles is likely and complete 
           destruction is possible.

* Locations impacted include...
  Dumont and Afton. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

A large and extremely dangerous tornado is on the ground. Take
immediate tornado precautions. This is an emergency situation.

&&

LAT...LON 3340 10068 3340 10071 3383 10084 3384 10052
      3348 10035
TIME...MOT...LOC 0155Z 338DEG 21KT 3372 10066 

TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...2.75 IN

$$

26
6 follow-up statements
381 
WWUS54 KLUB 220203
SVSLUB

Severe Weather Statement
National Weather Service Lubbock TX
903 PM CDT Wed Jun 21 2023

TXC101-125-269-220300-
/O.CON.KLUB.TO.W.0009.000000T0000Z-230622T0300Z/
Dickens TX-King TX-Cottle TX-
903 PM CDT Wed Jun 21 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT FOR EASTERN
DICKENS...SOUTHWESTERN KING AND SOUTHWESTERN COTTLE COUNTIES...
    
At 902 PM CDT, a confirmed large and extremely dangerous tornado was
located 9 miles southeast of Afton, or 9 miles northeast of Dickens,
moving south at 20 mph.

This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!

HAZARD...Damaging tornado.

SOURCE...Weather spotters confirmed tornado.

IMPACT...You are in a life-threatening situation. Flying debris may 
         be deadly to those caught without shelter. Mobile homes 
         will be destroyed. Considerable damage to homes, 
         businesses, and vehicles is likely and complete destruction 
         is possible.

Locations impacted include...
Dumont and Afton. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

A large and extremely dangerous tornado is on the ground. take
immediate tornado precautions. this is an emergency situation.

&&

LAT...LON 3340 10068 3340 10071 3383 10084 3384 10052
      3348 10035
TIME...MOT...LOC 0202Z 347DEG 19KT 3369 10069 

TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...2.75 IN

$$

26
808 
WWUS54 KLUB 220210
SVSLUB

Severe Weather Statement
National Weather Service Lubbock TX
910 PM CDT Wed Jun 21 2023

TXC101-125-269-220300-
/O.CON.KLUB.TO.W.0009.000000T0000Z-230622T0300Z/
Dickens TX-King TX-Cottle TX-
910 PM CDT Wed Jun 21 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT FOR EASTERN
DICKENS...SOUTHWESTERN KING AND SOUTHWESTERN COTTLE COUNTIES...
    
At 910 PM CDT, a confirmed large and extremely dangerous tornado was
located 11 miles east of Dickens, moving southeast at 25 mph.

This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!

HAZARD...Damaging tornado.

SOURCE...Weather spotters confirmed tornado.

IMPACT...You are in a life-threatening situation. Flying debris may 
         be deadly to those caught without shelter. Mobile homes 
         will be destroyed. Considerable damage to homes, 
         businesses, and vehicles is likely and complete destruction 
         is possible.

Locations impacted include...
Dumont and Afton. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3340 10068 3340 10071 3383 10084 3384 10052
      3348 10035
TIME...MOT...LOC 0210Z 337DEG 21KT 3365 10064 

TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...2.75 IN

$$

26
912 
WWUS54 KLUB 220216
SVSLUB

Severe Weather Statement
National Weather Service Lubbock TX
916 PM CDT Wed Jun 21 2023

TXC101-125-269-220300-
/O.CON.KLUB.TO.W.0009.000000T0000Z-230622T0300Z/
Dickens TX-King TX-Cottle TX-
916 PM CDT Wed Jun 21 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT FOR EASTERN
DICKENS...SOUTHWESTERN KING AND SOUTHWESTERN COTTLE COUNTIES...
    
At 914 PM CDT, a confirmed tornado was located 11 miles east of 
Dickens, moving southeast at 25 mph.  Travelers should avoid highway 
82 between Dickens and Guthrie.

HAZARD...Damaging tornado and baseball size hail.

SOURCE...Weather spotters confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Dumont and Afton. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3340 10068 3340 10071 3383 10084 3384 10052
      3348 10035
TIME...MOT...LOC 0214Z 337DEG 21KT 3363 10063 

TORNADO...OBSERVED
MAX HAIL SIZE...2.75 IN

$$

26
021 
WWUS54 KLUB 220224
SVSLUB

Severe Weather Statement
National Weather Service Lubbock TX
924 PM CDT Wed Jun 21 2023

TXC101-125-269-220300-
/O.CON.KLUB.TO.W.0009.000000T0000Z-230622T0300Z/
Dickens TX-King TX-Cottle TX-
924 PM CDT Wed Jun 21 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT FOR EASTERN
DICKENS...SOUTHWESTERN KING AND SOUTHWESTERN COTTLE COUNTIES...
    
At 923 PM CDT, a confirmed tornado was located 13 miles north of 
Girard, or 14 miles east of Dickens, moving south at 35 mph. A 
second confirmed tornado was located about 5 miles east southeast of 
Dickens in rural Dickens county.

HAZARD...Damaging tornado and baseball size hail.

SOURCE...Weather spotters confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Dumont and Afton. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3340 10068 3340 10071 3383 10084 3384 10052
      3348 10035
TIME...MOT...LOC 0223Z 347DEG 29KT 3355 10059 

TORNADO...OBSERVED
MAX HAIL SIZE...2.75 IN

$$

26
191 
WWUS54 KLUB 220227 RRA
SVSLUB

Severe Weather Statement
National Weather Service Lubbock TX
927 PM CDT Wed Jun 21 2023

TXC101-220237-
/O.CAN.KLUB.TO.W.0009.000000T0000Z-230622T0300Z/
Cottle TX-
927 PM CDT Wed Jun 21 2023

...THE TORNADO WARNING FOR SOUTHWESTERN COTTLE COUNTY IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until midnight CDT for northwestern
Texas.

LAT...LON 3340 10068 3340 10071 3367 10079 3371 10049
      3348 10035
TIME...MOT...LOC 0227Z 338DEG 21KT 3353 10058 

$$

TXC125-269-220300-
/O.CON.KLUB.TO.W.0009.000000T0000Z-230622T0300Z/
Dickens TX-King TX-
927 PM CDT Wed Jun 21 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
SOUTHEASTERN DICKENS AND SOUTHWESTERN KING COUNTIES...
    
At 927 PM CDT, a confirmed tornado was located 12 miles northeast of 
Girard, or 16 miles southeast of Dickens, moving south at 25 mph.  A 
second tornadic circulation is located 6 miles ESE of Dickens.

HAZARD...Damaging tornado and baseball size hail.

SOURCE...Weather spotters confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
southeastern Dickens and southwestern King Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3340 10068 3340 10071 3367 10079 3371 10049
      3348 10035
TIME...MOT...LOC 0227Z 338DEG 21KT 3353 10058 

TORNADO...OBSERVED
MAX HAIL SIZE...2.75 IN

$$

26
984 
WWUS54 KLUB 220235
SVSLUB

Severe Weather Statement
National Weather Service Lubbock TX
935 PM CDT Wed Jun 21 2023

TXC125-269-220300-
/O.CON.KLUB.TO.W.0009.000000T0000Z-230622T0300Z/
Dickens TX-King TX-
935 PM CDT Wed Jun 21 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
SOUTHEASTERN DICKENS AND SOUTHWESTERN KING COUNTIES...
    
At 934 PM CDT, a confirmed tornado was located 10 miles northeast of 
Girard, or 16 miles north of Jayton, moving south at 25 mph.  Storm 
organization looks to have decreased somewhat in the past 10 minutes 
but the threat of a tornado remains.

HAZARD...Damaging tornado and baseball size hail.

SOURCE...Weather spotters confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
southeastern Dickens and southwestern King Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3340 10068 3340 10071 3367 10079 3371 10049
      3348 10035
TIME...MOT...LOC 0234Z 338DEG 21KT 3349 10056 

TORNADO...OBSERVED
MAX HAIL SIZE...2.75 IN

$$

26

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this tornado warning went out at Jun 21, 6:40 PM CDT, 2 hours 15 minutes earlier.

Area forecast discussion, Jun 21, 6:40 PM CDT, 2 hours 15 minutes before
Area Forecast Discussion
National Weather Service Lubbock TX
640 PM CDT Wed Jun 21 2023

...New AVIATION...

.SHORT TERM...
(This evening through Thursday)
Issued at 218 PM CDT Wed Jun 21 2023

Ridging continues to persist over the Central U.S. A MCS dissipated
across Oklahoma earlier this morning dragging an outflow boundary
southward across the Texas Panhandle. Expected interaction between
the outflow and a dryline that stretches from Amarillo to Lake Alan
Henry appears to be the best focus for convective initiation later
this afternoon and evening. Unseasonably high dewpoints in the upper
70s are dominating the moist sector with a sharp gradient noted to
the west of the dryline. Model guidance suggests forcing from the
dryline may be enough to break the cap and initiate convection by
late afternoon in the eastern South Plains/ western Rolling Plains
where moisture advection has been maximized. 50 kt westerly winds
aloft with nearly 20 kt southeasterly winds at the surface in the
east of our CWA indicate enough shear to support organized
thunderstorms. Ample CAPE too is available for intense storms to
develop if the cap is broken which is still suggested in most
model soundings. Softball sized hail and 80mph winds remain the
main threats. A tornadoes or two cannot be ruled out with the
stronger activity particularly in the extreme southeastern Texas
Panhandle and northern Rolling Plains.

Once storms have moved out of our CWA overnight, tomorrow morning
should remain fairly tranquil.  Continuing on the pattern of this
morning, with RH values near 100% across the Rolling Plains, have
made mention of patchy fog.  At this point, I don't anticipate dense
fog unless we get quite substantive rainfalls and cooler advect. ion
in the wake of the convective activity. For tomorrow, we are
advertising somewhat cooler temperatures than today (closer to the
century mark in areas where we are seeing 105-109 this afternoon)
thanks to a 20 or so meters in height falls though the past two days
have seen some surprises with highs. Still, trended Max T values
toward the high side of guidance based on these trends.  A bigger
question is the prospect for thunderstorm activity again in our
eastern counties on Thursday afternoon.  With the cooler
temperatures, and no substantive cooling aloft, one would expect
less precipitation opportunity than today though forecast soundings
do hint at an environment close to CI.  A stout capping inversion
appears to remain in place up near CDS with some degree of an EML
indicated.  This looks to be a stretch, but airmass modification
with top-down moistening may be the mechanism that provides such an
opportunity.  Confidence in storm development in the east is meager
at best and areas west of the escarpment should remain dry.

&&

.LONG TERM...
(Thursday night through next Tuesday)
Issued at 218 PM CDT Wed Jun 21 2023

Very hot temperatures will remain the focus of the forecast period
as a strong upper level high is progged to expand northward this
weekend, becoming centered near the Big Bend on Sunday, toward
northwest Texas on Tuesday, and then toward the Metroplex on
Wednesday. Through the his period, the expansive ridge will extend
from Arizona to Louisiana while heights consistently range from 594
to 597 dam at the 500 mb level. This should result in high
temperatures in the Saturday through Wednesday period in a range
mostly from the upper 90s to near 110 again. Before then, late day
and evening thunderstorms will remain a possibility along and east
of the dryline as a series of upper level short wave troughs migrate
through the northern end of the upper ridge and give some support to
the diurnally driven convection. Precip chances will remain low both
days with a slight chance mention sufficing at this time.

&&

.AVIATION...
(00Z TAFS)
Issued at 634 PM CDT Wed Jun 21 2023

Severe thunderstorms will be possible at KCDS this evening as
storms slowly move to the southeast. Large hail, gusty and erratic
winds, and frequent lightning will be possible with any
thunderstorm. Thunderstorms should dissipate by 04z. Late tonight
into early Thursday morning MVFR to IFR ceilings will expand from
north to south and potentially impact all three TAF sites. These
low ceilings should dissipate late tomorrow morning with VFR
conditions expected thereafter.

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 8 PM CDT this evening for TXZ034-035-040>042.

&&

SHORT TERM...26
LONG TERM....07
AVIATION...58
Hazardous weather outlook, Jun 21, 11:10 AM CDT, 9 hours 45 minutes before
Hazardous Weather Outlook
National Weather Service Lubbock TX
1110 AM CDT Wed Jun 21 2023

TXZ021>044-221615-
Parmer-Castro-Swisher-Briscoe-Hall-Childress-Bailey-Lamb-Hale-Floyd-
Motley-Cottle-Cochran-Hockley-Lubbock-Crosby-Dickens-King-Yoakum-
Terry-Lynn-Garza-Kent-Stonewall-
1110 AM CDT Wed Jun 21 2023

This Hazardous Weather Outlook is for the South Plains, Rolling
Plains, and the far Southern Texas Panhandle.

.DAY ONE...This afternoon and tonight.

Severe thunderstorms are possible later this afternoon and evening
east of a dryline expected to stall near the edge of the Caprock. If
a strong cap can be overcome, supercell storms are likely and could
produce giant hail to softball size and wind gusts around 80 mph.
Although unlikely, a tornado is also possible.

Additionally, expected temperatures of 105 to 109 this afternoon have
prompted a heat advisory for the southeastern South Plains.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

There is a chance of thunderstorms Thursday and Friday during the
afternoon/evening hours, mainly off the Caprock.

Triple-digit heat will return by this weekend and looks to
continue well into next week with potential for heat advisories.

In the hours before

Local storm report, Jun 21, 8:14 PM CDT, 41 minutes before
Preliminary Local Storm Report
National Weather Service Lubbock TX
814 PM CDT Wed Jun 21 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0811 PM     Tornado          Matador                 34.02N 100.82W
06/21/2023                   Motley             TX   Law Enforcement

            Damage reported in the city of Matador.

&&

Event Number LUB2300515

jwj
Local storm report, Jun 21, 8:20 PM CDT, 35 minutes before
Preliminary Local Storm Report
National Weather Service Lubbock TX
820 PM CDT Wed Jun 21 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     Hail             Matador                 34.02N 100.82W
06/21/2023  E2.75 inch       Motley             TX   Emergency Mngr

            Baseball size hail reported in Matador

&&

Event Number LUB2300516

jwj
Local storm report, Jun 21, 8:25 PM CDT, 30 minutes before
Preliminary Local Storm Report
National Weather Service Lubbock TX
825 PM CDT Wed Jun 21 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0752 PM     Tstm Wnd Gst     2 WSW Turkey            34.38N 100.93W
06/21/2023  M64 mph          Hall               TX   Mesonet

            West Texas Mesonet Report

&&

Event Number LUB2300517

jwj
Local storm report, Jun 21, 8:38 PM CDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Lubbock TX
838 PM CDT Wed Jun 21 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0822 PM     Tstm Wnd Gst     3 N Roaring Springs     33.94N 100.85W
06/21/2023  M75 mph          Motley             TX   Mesonet

            West Texas Mesonet Report

&&

Event Number LUB2300518

jwj

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 7:25 PM CDTSevere Thunderstorm Warning Considerable damage threatLUBBriscoe, Floyd, Hall, Motley50 min
Jun 21, 7:45 PM CDTSevere Thunderstorm Warning Considerable damage threatLUBBriscoe, Hall33 min
Jun 21, 7:56 PM CDTTornado WarningLUBDickens, Motley34 min
Jun 21, 8:23 PM CDTTornado Warning Tornado observedLUBDickens, Motley37 min
Jun 21, 8:55 PM CDTSevere Thunderstorm Warning Destructive damage threatLUBDickens, Motley24 min
Jun 21, 9:12 PM CDTSevere Thunderstorm Warning Considerable damage threatLUBFloyd, Motley33 min
Jun 21, 9:40 PM CDTSevere Thunderstorm Warning Considerable damage threatLUBDickens, Motley35 min
Jun 21, 9:41 PM CDTTornado WarningLUBDickens, Kent, King, Stonewall49 min
Jun 21, 9:50 PM CDTSevere Thunderstorm Warning Considerable damage threatLUBCrosby, Dickens, Garza, Kent55 min
Jun 21, 9:51 PM CDTSevere Thunderstorm Warning Considerable damage threatLUBCrosby, Dickens, Garza, Kent54 min
Jun 21, 10:15 PM CDTTornado WarningLUBKent, Stonewall45 min
Jun 22, 5:47 PM CDTSevere Thunderstorm WarningLUBChildress41 min

Nearby

Tornado Warnings in Texas, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.